| Model Number |
XX-5202J |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during abdominal hysterectomy, surgeon felt that the needle was easy to detach from suture.Sales rep checked the other suture remaining in the box and confirmed that the package indicating "d-tach".The procedure was completed without issues.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of fifty-six devices.The visual inspection of the samples had acceptable results.A review of the device history record indicates this product was released meeting all manufacturer's quality release specifications at the time of manufacture.However, an assembly error was identified during product analysis.The root cause of the reported condition was an improperly made code along with an improper execution of in-process controls for material assignment.The product analysis established a relationship between a device failure and the reported incident of incorrect needle.The root cause of the observed condition was determined to be a result of a manufacturing activity and a process improvement has been initiated to prevent this condition from recurring.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.